文章摘要
曾纯一.一类交叉扩散系统稳态解的存在性和多重性[J].西南民族大学自然科学版,2019,45(4):411-414
一类交叉扩散系统稳态解的存在性和多重性
Existence and Diversity of Steady State Solution in a cross-diffusion model
投稿时间:2019-01-16  修订日期:2019-05-12
中文关键词: 稳态解  交叉扩散  Lyapunov-Schmidt约化
英文关键词: Steady State Solution  cross-diffusion  Lyapunov-Schmidt reduction.
基金项目:中央高校青年基金 2017NZYQN04
作者单位E-mail
曾纯一 西南民族大学预科教育学院 成都 610041 ykbzcy@163.com 
摘要点击次数: 56
全文下载次数: 70
中文摘要:
      本文考虑的是一类带交叉扩散的干旱地区沙漠化生态系统模型,主要研究了当资源项与降水的正反馈系数相等时的边界平衡点附近的空间非齐次稳态解性质,其中通过运用了Lyapunov-Schmidt约化方法和隐函数存在定理,得到了空间非齐次稳态解的存在性与多重性,并给出了在参数 不同的取值范围内空间非齐次稳态解的具体表示式.
英文摘要:
      This paper focuses on a ecosystem model in a desertified regions of absence surface water with cross-diffusion , and studies the property of the spatially nonhomogeneous steady state solutions with the boundary equilibrium when the source term is equal to the parameter of positive feedback , By means of Lyapunov-Schmidt reduction and the implicit function theorem ,the existence and diversity of the spatially nonhomogeneous steady state solutions are derived , meanwhile we analysis the expression of the spatially nonhomogeneous steady state solutions for the different range of the bifurcation parameter .
查看全文   查看/发表评论  下载PDF阅读器
关闭